Scattered Landholdings in Common Property Systems

Quiggin, J (1988) Scattered Landholdings in Common Property Systems. Journal of Economic Behavior & Organization, 9 2: 187-201. doi:10.1016/0167-2681(88)90072-8

Author Quiggin, J
Title Scattered Landholdings in Common Property Systems
Journal name Journal of Economic Behavior & Organization   Check publisher's open access policy
ISSN 0167-2681
Publication date 1988-03
Sub-type Article (original research)
DOI 10.1016/0167-2681(88)90072-8
Volume 9
Issue 2
Start page 187
End page 201
Total pages 15
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:31:23 EST by System User